# SDR MASA200300504

- Difficulty date: December 21, 2003
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 5,677 hours, 5,381 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 701700082407
- Part serial: 01064325
- Condition: Inoperative
- Location: Autopilot
- Part time: 11,317 hours, 10,735 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

CREW REPORTED AUTO-PILOT DISCONNECT IN-FLIGHT DUE TO AN IC600 FAULT.  MX REPLACED THE IC600 COMPUTER.  OP CHECKS GOOD.
